mental-health-icon
Stomach pain
Im usingt nexito plus since two months because of anxiety disorder and i stopped taking it a week back.Now i started having symptoms like increased anxiety, Hissing sound in ears, a pain in my heart and feeling of pulpitation. are these the withdrawl symptoms of Nexito plus? and i've suffering from pain beneath my ribs near the liver area. what are the causes of this? My ultrasound report is fine without any positive results. i had panic attacks before since the day i stopped drinking and smoking.currently im not taking any medicines. until a week before i used to take Nexito plus but stopped abruptly.
429 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Phani Prasant Mulakaluri
Psychiatrist 19 yrs exp Hyderabad
You should never stop your medicines abruptly. I think that your anxiety is increasing and that s the reason for your symptoms rather than withdrawal. Get back to your doctor and he will set it right
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.